# SDR USAASB99130

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 6a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY AISLE LIGHTING AT SEAT ROW 6A AND THE FIRST CLASS CABINET, LEFT SIDE INOPERATIVE.  MAINTENANCE FOUND THE CANNON PLUG AT THE FIRST CLASS CABINET, LEFT SIDE, DISCONNECTED.  RECONNECTED CANNON PLUG.  OPERATIONAL CHECK GOOD.  (M)
